# SDR CALA2022100302609

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511PB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511PB HAS THE FOLLOWING DISCREPANCIES: OUTER SIDE SEVERAL SCREW HOLES HAVE COMPOSITE SHOWING NEAR HOLES (MARKED IN RED); INNER SIDE HAS NUMEROUS AREAS OF MISSING, BLISTERED AND PEELING TAPE THROUGHOUT PANEL; ONE CORNER SHOWS SIGNS OF COMPOSITE DAMAGE(MARKED WITH RED TAPE). UPDATED ITEM TO REFLECT MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINFISH TO FASTENERS HOLES AND CORNER OF  PANEL  NO 511PB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M DAMAGE BOTED .REF AMM-51-21-10-300-801 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6).
